BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Number of items: 32.

    14 April 2011

    Pokrovskiy, Alexey (2011) Growth of graph powers. The Electronic Journal of Combinatorics 18 (1), p. 88. ISSN 1077-8926.

    12 December 2013

    Pokrovskiy, Alexey (2013) Edge growth in graph powers. Australasian Journal of Combinatorics 58 (2), pp. 347-357. ISSN 2202-3518.

    1 May 2014

    Pokrovskiy, Alexey (2014) Partitioning edge-coloured complete graphs into monochromatic cycles and paths. Journal of Combinatorial Theory, Series B 106 , pp. 70-97. ISSN 0095-8956.

    31 October 2014

    Gerbner, D. and Mészáros, V. and Pálvölgyi, D. and Pokrovskiy, Alexey and Rote, G. (2014) Advantage in the discrete Voronoi game. Journal of Graph Algorithms and Applications 18 (3), pp. 439-457. ISSN 1526-1719.

    July 2015

    Pokrovskiy, Alexey (2015) A linear bound on the Manickam--Miklós--Singhi conjecture. Journal of Combinatorial Theory, Series A 133 , pp. 280-306. ISSN 0097-3165.

    1 October 2015

    Kim, Y. and Kumbhat, M. and Nagy, Z.L. and Patkos, B. and Pokrovskiy, Alexey and Vizer, M. (2015) Identifying codes and searching with balls in graphs. Discrete Applied Mathematics 193 , pp. 39-47. ISSN 0166-218X.

    November 2015

    Pokrovskiy, Alexey (2015) Highly linked tournaments. Journal of Combinatorial Theory, Series B 115 , pp. 339-347. ISSN 0095-8956.

    25 April 2016

    Pokrovskiy, Alexey (2016) Calculating Ramsey numbers by partitioning colored graphs. Journal of Graph Theory 84 (4), pp. 477-500. ISSN 0364-9024.

    2 May 2016

    Pokrovskiy, Alexey (2016) Edge disjoint Hamiltonian cycles in highly connected tournaments. International Mathematics Research Notices 2017 (2), pp. 429-467. ISSN 1073-7928.

    17 June 2016

    Clemens, D. and Ehrenmüller, J. and Pokrovskiy, Alexey (2016) On sets not belonging to algebras and rainbow matchings in graphs. Journal of Combinatorial Theory, Series B 122 , pp. 109-120. ISSN 0095-8956.

    10 August 2016

    Narins, L. and Pokrovskiy, Alexey and Szabó, T. (2016) Graphs without proper subgraphs of minimum degree 3 and short cycles. Combinatorica 37 (3), pp. 495-519. ISSN 0209-9683.

    January 2017

    Pokrovskiy, Alexey and Sudakov, B. (2017) Ramsey goodness of paths. Journal of Combinatorial Theory, Series B 122 , pp. 384-390. ISSN 0095-8956.

    2 March 2017

    Pokrovskiy, Alexey (2017) Rainbow matchings and rainbow connectedness. Electronic Journal of Combinatorics 24 (1), pp. 1-13. ISSN 1077-8926.

    28 March 2017

    Hefetz, D. and Kusch, C. and Narins, L. and Pokrovskiy, Alexey and Requilé, C. and Sarid, A. (2017) Strong Ramsey games: drawing on an infinite board. Journal of Combinatorial Theory, Series A 150 , pp. 248-266. ISSN 0097-3165.

    1 October 2017

    Alon, N. and Pokrovskiy, Alexey and Sudakov, B. (2017) Random subgraphs of properly edge-coloured complete graphs and long rainbow cycles. Israel Journal of Mathematics 222 (1), pp. 317-331. ISSN 0021-2172.

    31 October 2017

    Balla, I. and Pokrovskiy, Alexey and Sudakov, B. (2017) A remark on Hamilton cycles with few colors. Moscow Journal of Combinatorics and Number Theory 7 (3), ISSN 2220-5438.

    November 2017

    Abu-Khazneh, A. and Pokrovskiy, Alexey (2017) Intersecting extremal constructions in Ryser's Conjecture for r-partite hypergraphs. Journal of Combinatorial Mathematics and Combinatorial Computing 103 , pp. 81-104. ISSN 0835-3026.

    2018

    Noga, A. and Pokrovskiy, Alexey and Sudakov, B. (2018) Random subgraphs of properly edge-coloured complete graphs and long rainbow cycles. Technical Report. Birkbeck College, University of London, London, UK.

    16 January 2018

    Balla, I. and Pokrovskiy, Alexey and Sudakov, B. (2018) Ramsey goodness of bounded degree trees. Combinatorics, Probability and Computing 27 (3), pp. 289-309. ISSN 0963-5483.

    23 March 2018

    Pokrovskiy, Alexey and Sudakov, B. (2018) Linearly many rainbow trees in properly edge-coloured complete graphs. Journal of Combinatorial Theory, Series B , ISSN 0095-8956.

    19 June 2018

    Pokrovskiy, Alexey (2018) An approximate version of a conjecture of Aharoni and Berger. Advances in Mathematics 333 , pp. 1197-1241. ISSN 0001-8708.

    2019

    Pokrovskiy, Alexey (2019) Edge disjoint Hamiltonian cycles in highly connected tournaments. Technical Report. Birkbeck College, University of London, London, UK.

    Pokrovskiy, Alexey and Sudakov, B. (2019) Linearly many rainbow trees in properly edge-coloured complete graphs. Technical Report. Birkbeck College, University of London, London, UK.

    Pokrovskiy, Alexey (2019) An approximate version of a conjecture of Aharoni and Berger. Technical Report. Birkbeck College, University of London, London, UK. (Unpublished)

    Pokrovskiy, Alexey and Sudakov, Benny (2019) A counterexample to Stein's Equi-n-square conjecture. Technical Report. Birkbeck College, University of London, London, UK.

    1 March 2019

    Pokrovskiy, Alexey and Sudakov, B. (2019) A counterexample to Stein's Equi-n-square Conjecture. Proceedings of the American Mathematical Society 147 (6), pp. 2281-2287. ISSN 0002-9939.

    9 April 2019

    Montgomery, R. and Pokrovskiy, Alexey and Sudakov, B. (2019) Decompositions into spanning rainbow structures. Proceedings of the London Mathematical Society 119 (4), pp. 899-959. ISSN 0024-6115.

    November 2019

    Javadi, R. and Khoeini, F. and Omidi, G.R. and Pokrovskiy, Alexey (2019) On the size-Ramsey number of cycles. Combinatorics, Probability, and Computing 28 (6), pp. 871-880. ISSN 0963-5483.

    30 June 2020

    Montgomery, R. and Pokrovskiy, Alexey and Sudakov, B. (2020) Embedding rainbow trees with applications to graph labelling and decomposition. Journal of the European Mathematical Society 22 (10), pp. 3101-3132. ISSN 1435-9855.

    July 2020

    Bucic, M. and Kwan, M. and Pokrovskiy, Alexey and Sudakov, B. and Tran, T. and Wagner, A.Z. (2020) Nearly-linear monotone paths in edge-ordered graphs. Israel Journal of Mathematics 238 , pp. 663-685. ISSN 0021-2172.

    August 2020

    Benzing, F. and Pokrovskiy, Alexey and Sudakov, B. (2020) Long directed rainbow cycles and rainbow spanning trees. European Journal of Combinatorics 88 (103102), ISSN 0195-6698.

    November 2020

    Bucić, M. and Kwan, M. and Pokrovskiy, Alexey and Sudakov, B. (2020) Halfway to Rota's basis conjecture. International Mathematics Research Notices 2020 (21), pp. 8007-8026. ISSN 1073-7928.

    This list was generated on Tue Jul 23 05:40:19 2024 BST.